# SDR SWIA202266550

- Difficulty date: August 13, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR INNER AFT EDGE ANGLE IS CORRODED.     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED AVI DOOR INNER AFT EDGE ANGLE IAW CRJ 200 SRM 51-42-06 AND 51-42-21 REV39 DATED 3/10/2021.MAJOR REPAIR TASK CARD 51-900-103-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE. SEE CONTINUE CARD FOR DETAILS.
